Duality theorems and dual categories of shapes and coshapes
Doklady Akademii Nauk, Tome 263 (1982) no. 3, pp. 532-536
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_3_a3,
author = {Yu. T. Lisitsa},
title = {Duality theorems and dual categories of shapes and coshapes},
journal = {Doklady Akademii Nauk},
pages = {532--536},
year = {1982},
volume = {263},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_3_a3/}
}
Yu. T. Lisitsa. Duality theorems and dual categories of shapes and coshapes. Doklady Akademii Nauk, Tome 263 (1982) no. 3, pp. 532-536. http://geodesic.mathdoc.fr/item/DAN_1982_263_3_a3/